| Model Number |
ECP0112G |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for this sole complaint was not provided.Therefore, a lot history review cannot be performed.The device was returned for evaluation.The company is still investigating the issue at this time.The devices are labeled for single use.
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that a ecp0112g biopsy instrument allegedly experience foreign material inside the packaging.This report was received from one source.Age, weight, and gender were not provided for the patient.There was no reported patient contact.
Additional Manufacturer Narrative
H10: one device was returned for the reported malfunction.As the lot number was provided, a lot history review will be performed.The device evaluation identified device contamination with chemical or other material.A root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that a ecp0112g biopsy instrument allegedly experienced device contamination with chemical or other material.This report was received from one source.Age, weight, and gender were not provided for the patient.There was no reported patient contact.